Alert archive / Colorado / Red Flag Warnings in 2022

Red Flag Warning 10, NWS Pueblo, CO

March 25, 20227 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Mar 25, 2022, 2:56 PM MDT for 7 counties in Colorado. It took effect at Mar 26, 2022, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 25, 2022, 2:56 PM MDT (20:56 UTC)
In effect from
Mar 26, 2022, 12:00 PM MDT
Expired
Mar 26, 2022, 8:00 PM MDT
In force
8 hr
Issued by
NWS Pueblo, CO

Counties Chaffee County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Lake County, CO, Las Animas County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 85 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.9 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2022-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2022-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
928 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
409 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

533 
WWUS85 KPUB 252056 CCA
RFWPUB

URGENT - FIRE WEATHER MESSAGE...CORRECTED
National Weather Service Pueblo CO
256 PM MDT Fri Mar 25 2022

...A Red Flag Warning has been issued from 12 PM to 8 PM MDT 
Saturday for gusty winds and low humidity values for fire weather 
zones 222 and 228...which includes Fremont and Pueblo counties...

COZ222-228-261300-
/O.NEW.KPUB.FW.W.0010.220326T1800Z-220327T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
Pueblo County Including Pueblo-
256 PM MDT Fri Mar 25 2022

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SATURDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
222 AND 228...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from noon to 8 PM MDT Saturday.

* Affected Area...Fire Weather Zones 222 and 228.

* Winds...West 10 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 9 percent.

* Impacts... Conditions will be favorable for rapid rates of fire
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
026 
WWUS85 KPUB 261005
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
405 AM MDT Sat Mar 26 2022

...A Red Flag Warning is in effect from 12 PM to 8 PM MDT 
today for gusty winds and low humidity values for fire weather 
zones 222, 226, 227, 228, 229, and 230 which includes Fremont,
Pueblo, El Paso, Huerfano, and Las Animas counties...

...A Fire Weather Watch is in effect from Sunday afternoon through
Sunday evening for gusty winds and low humidity values for fire 
weather zone 224, which includes the San Luis Valley...

COZ226-227-229-230-270200-
/O.EXA.KPUB.FW.W.0010.220326T1800Z-220327T0200Z/
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
405 AM MDT Sat Mar 26 2022

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR FIRE WEATHER ZONES 226...227...229 AND 230...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low humidity values, which is in 
effect from noon today to 8 PM MDT this evening.

* Affected Area...Fire Weather Zones 226...227...229 and 230.

* Winds...Northwest 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 9 percent.

* Impacts... Conditions will be favorable for rapid rates of 
  fire growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ222-228-270200-
/O.CON.KPUB.FW.W.0010.220326T1800Z-220327T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
Pueblo County Including Pueblo-
405 AM MDT Sat Mar 26 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR FIRE WEATHER ZONES 222 AND 228...

* Affected Area...Fire Weather Zones 222 and 228.

* Winds...West 15 to 25 mph with gusts up to 40 mph.

* Relative Humidity...As low as 8 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ224-270215-
/O.NEW.KPUB.FW.A.0008.220327T2000Z-220328T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
405 AM MDT Sat Mar 26 2022

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR FIRE WEATHER ZONE 224...

The National Weather Service in Pueblo has issued a Fire Weather
Watch for gusty winds and low humidity values, which is in effect
from Sunday afternoon through Sunday evening.

* Affected Area...Fire Weather Zone 224.

* Winds...Southwest 15 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 11 percent.

* Impacts...Conditions will be favorable for rapid rates of fire
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
289 
WWUS85 KPUB 261914
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
114 PM MDT Sat Mar 26 2022

...A Red Flag Warning is in effect now to 8 PM MDT today for 
gusty winds and low humidity values for fire weather zones 220, 222,
226, 227, 228, 229, and 230 which includes Fremont, Pueblo, El 
Paso, Huerfano, and Las Animas counties, as well as the upper 
Arkansas River Valley...

...A Fire Weather Watch is in effect from Sunday afternoon
through Sunday evening for gusty winds and low humidity values
for fire weather zone 224, which includes the San Luis Valley...

COZ220-270200-
/O.EXA.KPUB.FW.W.0010.000000T0000Z-220327T0200Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
114 PM MDT Sat Mar 26 2022

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR 
FIRE WEATHER ZONE 220...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low humidity values, which is in 
effect until 8 PM MDT this evening.

* Affected Area...Fire Weather Zone 220.

* Winds...West 20 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 13 percent.

* Temperatures...In the upper 40s.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ222-226>230-270200-
/O.CON.KPUB.FW.W.0010.000000T0000Z-220327T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
114 PM MDT Sat Mar 26 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR
FIRE WEATHER ZONES 222...226... 227...228...229 AND 230...

* Affected Area...Fire Weather Zones 222...226...227...228... 
  229 and 230.

* Winds...West 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 8 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ224-271115-
/O.CON.KPUB.FW.A.0008.220327T2000Z-220328T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
114 PM MDT Sat Mar 26 2022

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR FIRE WEATHER ZONE 224...

* Affected Area...Fire Weather Zone 224.

* Winds...Southwest 15 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 11 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
167 
WWUS85 KPUB 270137
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
737 PM MDT Sat Mar 26 2022

...A Red Flag Warning is in effect now to 8 PM MDT today for
gusty winds and low humidity values for fire weather zones 220,
222, 226, 227, 228, 229, and 230 which includes Fremont, Pueblo,
El Paso, Huerfano, and Las Animas counties, as well as the upper
Arkansas River Valley...

...A Fire Weather Watch is in effect from Sunday afternoon
through Sunday evening for gusty winds and low humidity values
for fire weather zone 224, which includes the San Luis Valley...

COZ220-222-226>230-270245-
/O.EXP.KPUB.FW.W.0010.000000T0000Z-220327T0200Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-Fremont County Including Canon City/Howard/Texas Creek-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
737 PM MDT Sat Mar 26 2022

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY
WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 
220...222...226... 227...228...229 AND 230...

Winds across the area will continue to decrease throughout the
evening and overnight and relative humidity values will continue 
to increase, therefore the Red Flag Warning has been allowed to 
expire.

$$

COZ224-271745-
/O.CON.KPUB.FW.A.0008.220327T2000Z-220328T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
737 PM MDT Sat Mar 26 2022

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE 
HUMIDITIES FOR FIRE WEATHER ZONE 224...

* Affected Area...Fire Weather Zone 224.

* Winds...Southwest 10 to 20 mph with gusts up to 25 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
025 
WWUS85 KPUB 270139 CCA
RFWPUB

URGENT - FIRE WEATHER MESSAGE...CORRECTED
National Weather Service Pueblo CO
739 PM MDT Sat Mar 26 2022

...A Fire Weather Watch is in effect from Sunday afternoon
through Sunday evening for gusty winds and low humidity values
for fire weather zone 224, which includes the San Luis Valley...

COZ220-222-226>230-270245-
/O.EXP.KPUB.FW.W.0010.000000T0000Z-220327T0200Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-Fremont County Including Canon City/Howard/Texas Creek-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
739 PM MDT Sat Mar 26 2022

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY
WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 
220...222...226... 227...228...229 AND 230...

Winds across the area will continue to decrease throughout the
evening and overnight and relative humidity values will continue 
to increase, therefore the Red Flag Warning has been allowed to 
expire.

$$

COZ224-271745-
/O.CON.KPUB.FW.A.0008.220327T2000Z-220328T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
739 PM MDT Sat Mar 26 2022

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE 
HUMIDITIES FOR FIRE WEATHER ZONE 224...

* Affected Area...Fire Weather Zone 224.

* Winds...Southwest 10 to 20 mph with gusts up to 25 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Mar 25, 11:33 AM MDT, 3 hours 23 minutes earlier.

Area forecast discussion, Mar 25, 11:33 AM MDT, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1133 AM MDT Fri Mar 25 2022

.SHORT TERM...(Today and tonight)
Issued at 427 AM MDT Fri Mar 25 2022

Key Messages:

1) Slightly cooler temperatures today, though still above normal.

2) Spotty critical fire weather conditions across parts of the upper
Arkansas River Valley and northern San Luis Valley.

Cold front can be seen pushing south across central Colorado this
morning, and expect this to push into remaining areas of the plains
through the morning hours. Along this boundary and trough axis, and
under somewhat more energetic flow, there had been some light rain
showers to the north of the area overnight. A drying trend has been
noted on radar and satellite here recently, and likely due to drier
air in place. So, outside of some patchy mid/high clouds, don't
expect any widespread cloud cover or precip across the plains this
morning. Some gustier northerly winds are expected though,
especially closer to the CO/KS border where winds will gust to 30 to
35 mph briefly this morning. Outside of these areas, a period of
cloud cover with maybe a small window of light snow showers will be
possibe across the central mountains. Moisture looks to be rather
limited, so don't anticipate any snow accums. this morning.

Relatively quiet for the remainder of the day and into tonight. Did
adjust high temps today to account for some cooler air moving in,
and some increasing westerly flow that should assist with downslope
and warming. Still another day of above normal temps across the
plains, but anticipate slightly cooler highs today especially over
the far eastern plains. For areas near the higher terrain and
mountain valleys, expect conditions to warm, so did raise highs a
few degrees. Post frontal air will note increases in dewpoints,
however, should see much drier air over the mountain valleys. This
drier air and some gustier winds could support some spotty critical
fire weather conditions across parts of the upper Arkansas River
Valley and northern San Luis Valley this afternoon, but not enough
to warrant any fire weather headlines.

.LONG TERM...(Saturday through Thursday)
Issued at 427 AM MDT Fri Mar 25 2022

Key messages:

1) Ridge will continue to build in strong throughout the weekend and
allow for very mild and dry conditions. Daily record high
temperatures will be possible for certain locations from
Saturday through Monday.

2) Fire weather conditions will be possible over areas of the I-25
corridor on Saturday and over most of the San Luis Valley for Sunday
and Monday during the afternoon. Fire weather conditions will be
more likely over much of plains and San Luis Valley on Monday
afternoon.

3) The pattern will take a dramatic shift with much cooler and
unsettled weather by the middle of next week. Snow will be likely
for the higher elevations and rain for the lower elevations of the
plains.

4) Continued cooler conditions will persist throughout the end of
next week with a chance of snow over the mountains and rain/snow
over the plains.

Detailed discussion:

Saturday through Sunday...

Ridging is going to continue to propagate over the region from the
west throughout the weekend with a negatively-tilted axis that will
undergo further amplification on Sunday. This will allow for
temperatures to be unseasonably warm for this time of year and may
result in a few daily record high temperatures for certain locations
for both days (see climate portion below). Downsloping winds out of
the southwest could also help to further warm locations along the I-
25 corridor and some daily record high temperatures will be possible
due to this. Due to stronger winds picking up later in the day with
gap flow creating funneling over the mid Arkansas River Valley,
which will cause spotty fire weather conditions to be possible for
several hours during the afternoon on Saturday afternoon. There
could also be several hours of critical fire weather conditions over
most of the San Luis Valley for Sunday during the afternoon as winds
continue to increase out of the southwest. The NBM did have winds to
be a little low for the increasing southwesterly flow over the San
Luis Valley and the enhanced southeasterly flow over the eastern
plains as a tightening pressure gradient over this area ahead of the
negatively orientated thermal ridge axis. For this reason, a blend
of the NBM 90th percentile was utilized to bring the winds up for
Sunday.

Monday through Tuesday...

The ridge is going to continue to progress eastward as a longwave
trough over the western states continues to deepen and advance
towards the region. This is going to allow for the southwesterly
wind flow to continue to increase and produce stronger downsloping
winds over the San Luis Valley and the plains from Monday and going
into Tuesday. These winds coupled with the dry conditions already in
place are going to result in even a better chance of widespread fire
weather conditions for both the San Luis Valley and the plains on
Monday afternoon. It will be windy on Tuesday as a longwave trough
begins to move over the area, yet the relative humidity values will
not be favorable for critical fire weather conditions as a cooler
and slightly more humid airmass infiltrates over the CWA.
Temperatures will still be very warm and well above the seasonal
average on Monday, with some daily and perhaps monthly record high
temperatures possible over areas of the plains.

Wednesday through Friday...

Deterministic and ensemble models do suggest that the longwave
trough over southwestern CONUS early next week will continue to
deepen and a major shortwave trough will continue to track over the
region on Wednesday, with similarities with the trough axis and only
slight variation of where the closed low at the 500mb level is
located. This will allow a cold front to move through on Wednesday
and provide a chance of snow over the higher elevations of the
plains and mountains, with rain or a rain/snow mix over lower
elevations of the plains. Winds will also continue to further
increase with this as the surface low pressure center ejects out
over plains and undergoes cyclogenesis. Due to this, again the NBM
was a bit under doing the wind speeds and a blend of the NBM 90th
percentile was utilized in order to bring them up. There will be a
temporary break in the precipitation on Thursday, however, the
longwave trough is going to remain in place over central CONUS and
allow for another weaker perturbation to move through and provide
another chance of precipitation for Friday, while remaining cool and
slightly below the seasonal average.  -Stewey

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1124 AM MDT Fri Mar 25 2022

For KCOS and KPUB, mixing will have winds starting out gusty
turning variable at 5 kts later in the period. KALS will start out
at 10 kts, turning gusty mid forecast period, then light and
variable towards the end of forecast period. Ceilings for all
three stations will remain very high, therefore VFR conditions
expected throughout the forecast period.

&&

.CLIMATE...
Issued at 427 AM MDT Fri Mar 25 2022

Due to a strong ridge in place, daily record high temperatures will
be possible this weekend for the San Luis Valley and plains. Below
are the daily record high temperatures and forecast high
temperatures for the following locations:

Location/Dates:             Daily Record High(Year)     Forecast High

Alamosa:

March 26th (Saturday)...    73 (1971)                   72
March 27th (Sunday)...      69 (2019)                   73
March 28th (Monday)...      71 (2015)                   72

Colorado Springs:

March 26th (Saturday)...    81 (1971)                   79
March 27th (Sunday)...      76 (1988)                   80
March 28th (Monday)...      80 (1963)                   79

Pueblo:

March 26th (Saturday)...    84 (2004)                   84
March 27th (Sunday)...      85 (1988)                   84
March 28th (Monday)... 84 (1986) 85

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RODRIGUEZ
LONG TERM...STEWARD
AVIATION...RISER
CLIMATE...STEWARD
Hazardous weather outlook, Mar 25, 5:39 AM MDT, 9 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
539 AM MDT Fri Mar 25 2022

COZ058>089-093>099-261145-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
539 AM MDT Fri Mar 25 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Spotty critical fire weather conditions are possible across parts of
the upper Arkansas River Valley and northern San Luis Valley this
afternoon.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Critical fire weather conditions will be possible over areas of
the I-25 corridor on Saturday and over most of the San Luis Valley
for Sunday during the afternoon. Critical fire weather conditions
will be more likely over much of plains and San Luis Valley on
Monday afternoon.

Snow showers will occur over the mountains and higher plains on
Wednesday. Light to moderate snow accumulations are expected.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

RODRIGUEZ/STEWARD

Nearby

Red Flag Warnings in Colorado, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.